# SDR BUFA9526

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925BV
- Make and model: Doug DC-8F-54
- Aircraft serial: 45885
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Inoperative
- Location: Nr 2 Eng
- Part time: 1,113 hours
- Component: Bendix, 55097
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DSD-MIA - LOST HYD FLUID DOWN TO AUX SYS IN CRUISE.  DECLARED AN EMERGENCY INTO MIA.  SERVICED AND OPS GOOD ON GROUND IAW MM 29-01 PG 601.  R/R SPOILER PUMP ASSY SERV SYS, OPS CK NORMAL, LEAK CK GOOD IAW MM 27-34-6.  R/R NR 3 EDHP CASE DRAIN FILTER ELEMENT IAW MM 27-10-LEAK CK GOOD.  INSPECTED AND CLEANED DRAIN LINE NR 3 EDHP IAW MM 29-00 LEAK CK GOOD.  R/R NR 3 EDHP CASE DRAIN FILTER ELEMENT IAW MM 29-10-15, LEAK CHECK GOOD.  INSPECTED CLEANED CASE DRAIN LINE IAW MM 29-00 LEAK CK GOOD.  R/R MAIN HYD SYS FILTERS IAW 29-20-5 LEAK CK GOOD.  R/R HYD PUMP ASSY SERV SYS RUN UP CK NORMAL, LEAK CK GOOD IAW MM 29-1-7, NR 2 ENG.  R/R HYD PUMP ASSY SERV SYS RUN UP CK NORMAL LEAK CK GOOD IAW MM 29-1-7, NR 3 ENG.  (M)
